Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What measures should be taken to strengthen the immune system to halt the breakout of genital warts?

What do I need to do in order to strengthen my immune system to halt the breakouts of genital warts . I was diagnosed 5 months ago, i am very active, had drastic weight loss . I eat clean, lift three days a wekk and run three times a week. I do not drink nor do i smoke . Im feeling helpless as ive done everything in my power to attempt to rid of the virus entirely
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..kristin.., Genital warts is caused due to HPV human papilloma virus.., it is sexually transmitted disease.. you need to use condoms to prevent the spread of disease to your partner..
you need to be treated with antibiotic oral and topical.., personal hygiene.. good nutrition will improve immune system..

Take care..
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor